# SDR JR2R20210503685

- Difficulty date: May 3, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89321
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000459
- Aircraft time: 14,616 hours, 8,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663005
- Condition: Corroded
- Location: Frms 12-14
- Part time: 14,616 hours, 8,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL CORRODED FROM FR12 TO FR14
